# SDR CALA2012041800273

- Difficulty date: April 18, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 47,047 hours, 6,677 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STA 325 RBL 20-25 FLOORBEAM VPR SURFACE FOUND CORROSION.  CABIN RT STA 325 RBL 16 TO RBL 36 FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201 AND HFEC NIL CRACK FOUND.
